# SDR UPS96221494

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Part number: 65210818
- Condition: Cracked
- Location: Over Wing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION  ON RT AFT OVERWING EXIT HANDLE FRAME ASSY CASTING.  BEGAN REMOVING CORROSION AND FOUND FRAME CRACKED, REMOVED AND REPLACED FRAME IAW SRM 51-30-2.
